# SDR 99UAL900290

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD ENTRY DOOR WARNING LIGHT ILLUMINATED.  *S/D*  PROXIMITY SENSOR TARGET OUT OF ADJUSTMENT.  ADJUSTED PROXIMITY SENSOR TARGET, OPS CHECK OK.
